Alert archive / Indiana / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 67, NWS Wilmington, OH

July 16, 2021Dearborn County, Ohio County, Ripley County, Indiana; Boone County, Kenton County, Kentucky; Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 16, 2021, 6:31 PM EDT for Dearborn County, Ohio County, Ripley County, Indiana; Boone County, Kenton County, Kentucky; Hamilton County, Ohio. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2021, 6:31 PM EDT (22:31 UTC)
Expired
Jul 16, 2021, 7:15 PM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Boone County, KY, Kenton County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 7:09 PM EDTTSTM WND DMG4 Ne Bright, OHMULTIPLE POWER LINES DOWN NEAR HARRISON. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

167 
WUUS51 KILN 162231
SVRILN
INC029-115-137-KYC015-117-OHC061-162315-
/O.NEW.KILN.SV.W.0067.210716T2231Z-210716T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
631 PM EDT Fri Jul 16 2021

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Ohio County in southeastern Indiana...
  Southeastern Ripley County in southeastern Indiana...
  Dearborn County in southeastern Indiana...
  Northern Kenton County in northern Kentucky...
  Northern Boone County in northern Kentucky...
  Western Hamilton County in southwestern Ohio...

* Until 715 PM EDT.

* At 631 PM EDT, a severe thunderstorm was located near Dillsboro,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Cincinnati, Florence, Erlanger, Harrison, Cheviot, Fort Mitchell,
  Villa Hills, Lawrenceburg, Greendale, Crescent Springs, Aurora,
  Crestview Hills, Lakeside Park, Bright, Hidden Valley, Burlington,
  Oakbrook, Cleves, Milan and Dillsboro.

This includes the following Interstates...
 I-74 in Indiana between mile markers 166 and 171.
 I-74 in Ohio between mile markers 0 and 13.
 I-75 in Kentucky between mile markers 184 and 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3931 8485 3930 8469 3903 8455 3894 8514
      3914 8522
TIME...MOT...LOC 2231Z 248DEG 25KT 3907 8505 

HAIL...<.75IN
WIND...60MPH
 
$$

Campbell
5 follow-up statements
177 
WWUS51 KILN 162240
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
640 PM EDT Fri Jul 16 2021

INC137-162250-
/O.CAN.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Ripley IN-
640 PM EDT Fri Jul 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RIPLEY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3920 8509 3931 8486 3930 8469 3903 8455
      3896 8513
TIME...MOT...LOC 2240Z 248DEG 25KT 3909 8498 

$$

INC029-115-KYC015-117-OHC061-162315-
/O.CON.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Ohio IN-Dearborn IN-Kenton KY-Boone KY-Hamilton OH-
640 PM EDT Fri Jul 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR OHIO...DEARBORN...NORTHERN KENTON...NORTHERN BOONE AND WESTERN
HAMILTON COUNTIES...

At 640 PM EDT, a severe thunderstorm was located near Aurora, moving
east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Cincinnati, Florence, Erlanger, Harrison, Cheviot, Fort Mitchell,
Villa Hills, Lawrenceburg, Greendale, Crescent Springs, Aurora,
Crestview Hills, Lakeside Park, Bright, Hidden Valley, Burlington,
Oakbrook, Cleves, Dillsboro and Shawnee.

This includes the following Interstates...
 I-74 in Indiana between mile markers 165 and 171.
 I-74 in Ohio between mile markers 0 and 13.
 I-75 in Kentucky between mile markers 184 and 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3920 8509 3931 8486 3930 8469 3903 8455
      3896 8513
TIME...MOT...LOC 2240Z 248DEG 25KT 3909 8498 

HAIL...<.75IN
WIND...60MPH
 
$$

Campbell
037 
WWUS51 KILN 162248
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
648 PM EDT Fri Jul 16 2021

INC115-KYC117-162258-
/O.CAN.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Ohio IN-Kenton KY-
648 PM EDT Fri Jul 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR OHIO AND NORTHERN KENTON
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3918 8507 3931 8486 3930 8469 3909 8458
      3904 8503
TIME...MOT...LOC 2248Z 245DEG 26KT 3914 8490 

$$

INC029-KYC015-OHC061-162315-
/O.CON.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Dearborn IN-Boone KY-Hamilton OH-
648 PM EDT Fri Jul 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN DEARBORN...NORTHERN BOONE AND WESTERN HAMILTON
COUNTIES...

At 648 PM EDT, a severe thunderstorm was located over Greendale,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Cincinnati, Harrison, Cheviot, Lawrenceburg, Greendale, Aurora,
Bright, Hidden Valley, Cleves, Shawnee, Taylor Creek, Bridgetown,
Delhi Township, Miami Heights, Blue Jay, Delshire, Mack, Delhi Hills,
Monfort Heights and Guilford.

This includes the following Interstates...
 I-74 in Indiana between mile markers 166 and 171.
 I-74 in Ohio between mile markers 0 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3918 8507 3931 8486 3930 8469 3909 8458
      3904 8503
TIME...MOT...LOC 2248Z 245DEG 26KT 3914 8490 

HAIL...<.75IN
WIND...60MPH
 
$$

Campbell
031 
WWUS51 KILN 162256
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
656 PM EDT Fri Jul 16 2021

INC029-KYC015-OHC061-162315-
/O.CON.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Dearborn IN-Boone KY-Hamilton OH-
656 PM EDT Fri Jul 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN DEARBORN...NORTHERN BOONE AND WESTERN HAMILTON
COUNTIES...

At 656 PM EDT, a severe thunderstorm was located over Hidden Valley,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Cincinnati, Harrison, Cheviot, Lawrenceburg, Greendale, Aurora,
Bright, Hidden Valley, Cleves, Shawnee, Taylor Creek, Bridgetown,
Delhi Township, Miami Heights, Blue Jay, Delshire, Mack, Delhi Hills,
Monfort Heights and Guilford.

This includes the following Interstates...
 I-74 in Indiana between mile markers 167 and 171.
 I-74 in Ohio between mile markers 0 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3931 8486 3930 8469 3909 8458 3905 8495
      3922 8500
TIME...MOT...LOC 2256Z 246DEG 25KT 3918 8482 

HAIL...<.75IN
WIND...60MPH
 
$$

Campbell
904 
WWUS51 KILN 162303
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
703 PM EDT Fri Jul 16 2021

KYC015-162313-
/O.CAN.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Boone KY-
703 PM EDT Fri Jul 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BOONE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3927 8487 3930 8469 3915 8461 3913 8472
      3914 8473 3915 8475 3913 8478 3911 8488
      3925 8491
TIME...MOT...LOC 2303Z 248DEG 25KT 3920 8476 

$$

INC029-OHC061-162315-
/O.CON.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Dearborn IN-Hamilton OH-
703 PM EDT Fri Jul 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN DEARBORN AND NORTHWESTERN HAMILTON COUNTIES...

At 703 PM EDT, a severe thunderstorm was located over Blue Jay,
moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Harrison, Cheviot, Lawrenceburg, Greendale, Bright, Hidden Valley,
Cleves, Shawnee, Taylor Creek, Bridgetown, Miami Heights, Blue Jay,
Mack, Monfort Heights, Logan, New Haven, Grandview, Addyston, North
Bend and West Harrison.

This includes I-74 in Ohio between mile markers 0 and 13.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3927 8487 3930 8469 3915 8461 3913 8472
      3914 8473 3915 8475 3913 8478 3911 8488
      3925 8491
TIME...MOT...LOC 2303Z 248DEG 25KT 3920 8476 

HAIL...<.75IN
WIND...60MPH
 
$$

Campbell
823 
WWUS51 KILN 162313
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
713 PM EDT Fri Jul 16 2021

INC029-OHC061-162322-
/O.EXP.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Dearborn IN-Hamilton OH-
713 PM EDT Fri Jul 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEARBORN AND
NORTHWESTERN HAMILTON COUNTIES WILL EXPIRE AT 715 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3927 8487 3930 8469 3915 8461 3913 8472
      3914 8473 3915 8475 3913 8478 3911 8488
      3925 8491
TIME...MOT...LOC 2312Z 248DEG 25KT 3922 8468 

$$

Campbell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:28 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jul 16, 3:28 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
328 PM EDT Fri Jul 16 2021

.SYNOPSIS...
Humid conditions will remain over the region through this
weekend as a slow moving front approaches from the northwest.
Showers and thunderstorms will continue tonight as surface low
pressure tracks northeast along the front. Saturday will have
the front cross southeast through the region with decreasing
storm activity from north to south.

&&

.NEAR TERM /THROUGH TONIGHT/...
Numerous convective showers and thunderstorms have formed over
the last few hours with some storms reaching severe thresholds.
Some tree damage reported so far. With 20-30 knots of deep-layer
shear, storms have struggled to persist, however, new strong
updrafts are forming so frequently that the storms are gradually
up-scaling into a convective line in SW Ohio. Further north,
across the I-70 corridor, thunderstorm coverage has been more
scattered and less intense.

So, the biggest question now becomes, where do thunderstorms
develop once this activity either moves east or weakens? Well, a
quick look into the mesoanalysis shows southwesterly surface
flow moving into the region with the surface front still well to
the north across southern Michigan. This would suggest that
even as the storms use up some instability, more will be
advecting in throughout the next several hours. Heating has been
efficient across southern Indiana with diurnal cumulus still
visible on satellite. Will expect more thunderstorm development
that region over the next few hours with the activity moving
into the local forecast area this evening. This will probably be
the greatest chance for flash flooding through this period.

Given the lack of heavy rain across the I-70 corridor,
confidence in flash flooding is decreasing for this area of the
watch. Will maintain the watch for now, but an early
cancellation may be possible if evening convection fails to
penetrate for enough north.

For the overnight, remnant thunderstorm activity is likely to be
ongoing across the area, driven by continued theta-e advection
and the diurnally driven LLJ. Warm-rain processes will become
the concerns with the heavy showers and thunderstorms,
especially over saturated soils. Strong thunderstorm activity
will lessen, but enough forcing and instability keeps
thunderstorms in the forecast through the overnight.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
By Saturday morning, there should still be ongoing
rainfall, but there is some uncertainty as to the widespread
nature of it. The frontal boundary is expected to be stretched
across central Ohio with the highest moisture (PWATs) across the
south. Low- level moisture convergence will be the primary
driver for new convective development after sunrise.
Thunderstorms will struggle to deepens due to the lower
instability and less heating, however, the abundant moisture
will still be in place, especially across southern Ohio/northern
Kentucky. Have maximized PoPs over this area during the
afternoon with peak heating. By the afternoon, the primary flash
flood threat will likely be along the west-east boundary of the
front. Storm motions slow into the afternoon and evening hours
but instability and overall forcing will be lessening. Isolated
showers/thunderstorms are possible elsewhere with decreasing
chances into the evening and overnight hours.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
For the start of the extended period, the shortwave trough will
be through the region, with the surface frontal boundary having
settled over central/northern KY. Should be close enough to
result in some diurnally driven showers with isolated thunder,
especially south and east of the I-71 corridor. Daytime highs
near 80 for the region for Sunday with lower 60s for Monday
morning. Continued slight chance for scattered afternoon showers
through central and eastern forecast area for Monday afternoon
due to the proximity of the slow moving frontal boundary.

Occasional slight chances for scattered convection in NW flow
in especially Central Ohio through the period with occasional
upper level disturbances moving through late week.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The lack of cloud cover has allowed for thunderstorms to develop
a couple hours earlier then previously expected. Strong storms
will be possible at all TAF sites throughout the afternoon and
into the evening hours with TEMPO groups added for the highest
confidence time frames.

Winds will shift from south to west to north over the course of
the TAF period with the northerly winds moving in Saturday
afternoon and evening. Additional showers and thunderstorms are
expected late tonight through tomorrow, however, there will be
a higher chance for prevailing MVFR CIGs throughout the day as
the front moves south. Some IFR CIGs are possible.

.OUTLOOK...Thunderstorms are possible through Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Saturday afternoon for OHZ026-034-
     035-042>046-051>056-060>063-070>072-077-078.
KY...Flash Flood Watch through Saturday afternoon for KYZ091>093.
IN...Flash Flood Watch through Saturday afternoon for INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...Franks/AR
NEAR TERM...McGinnis
SHORT TERM...McGinnis
LONG TERM...JDR
AVIATION...McGinnis
Hazardous weather outlook, Jul 16, 1:46 PM EDT, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
146 PM EDT Fri Jul 16 2021

KYZ089-090-094>100-OHZ064-065-073-074-079>082-088-171800-
Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Pickaway-Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
146 PM EDT Fri Jul 16 2021

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio and Southwest Ohio.

.DAY ONE...This afternoon and tonight.

Some storms may contain heavy rain which will lead to the potential
for localized flooding this afternoon and overnight. An isolated
strong or severe storm may be possible this afternoon into this
evening with damaging winds being the main threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rain will lead to the potential for localized flooding
Saturday.

For the period Sunday through Thursday the probability for
widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>056-060>063-070>072-077-078-171800-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Boone-Kenton-Campbell-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Butler-
Warren-Clinton-Hamilton-Clermont-
146 PM EDT Fri Jul 16 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Also, an isolated strong or severe storm may be possible this
afternoon into this evening with damaging winds being the main
threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

For the period Sunday through Thursday the probability for
widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 16, 5:23 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
523 PM EDT Fri Jul 16 2021

OHZ081-082-088-162200-
Pike OH-Scioto OH-Adams OH-
523 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ADAMS...PIKE AND
NORTHERN SCIOTO COUNTIES UNTIL 600 PM EDT...

At 523 PM EDT, radar indicated a strong thunderstorm 9 miles
southeast of Peebles, moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Waverly, Piketon, Lucasville, Rarden, Otway, Wakefield,
Lombardsville, Stockdale, Elm Grove, State Route 335 at State Route
776, Mcdermott, Ladd, Mount Joy, Bear Creek, Lake White, Idaho and
Germany.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3879 8322 3893 8337 3918 8307 3890 8277
TIME...MOT...LOC 2123Z 234DEG 34KT 3888 8326

Campbell
Local storm report, Jul 16, 5:35 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EDT FRI JUL 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND DMG     5 WSW BEAVERCREEK       39.69N 84.15W
07/16/2021                   MONTGOMERY         OH   AMATEUR RADIO

            8 INCH DIAMETER TREE 5 FEET LONG DOWNED ON DOTSON DR NEAR
            KETTERING. TIME ESTIMATED FROM RADAR.

&&

MEC
Local storm report, Jul 16, 5:44 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EDT FRI JUL 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     FLOOD            3 SSE WINCHESTER        38.90N 83.62W
07/16/2021                   ADAMS              OH   PUBLIC

            STANDING WATER OVER ROAD IN CHERRY FORK.

&&

CH
Special weather statement, Jul 16, 6:06 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
606 PM EDT Fri Jul 16 2021

INZ073>075-080-KYZ091-162230-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-
606 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHERN RIPLEY...
SOUTHWESTERN DEARBORN...NORTHWESTERN SWITZERLAND AND CENTRAL BOONE
COUNTIES UNTIL 630 PM EDT...

At 605 PM EDT, radar indicated a strong thunderstorm near Versailles,
moving northeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...

Locations impacted include...
Aurora, Versailles, Milan, Osgood, Dillsboro, Moores Hill,
Wilmington, Manchester, French, Sunman, Hartford, Holton, Rexville,
Cold Springs, Farmers Retreat, Friendship, Versailles Lake, Mount
Sinai, Pate and Belleview.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3925 8506 3898 8481 3889 8520 3892 8520
      3891 8535 3905 8544 3906 8544
TIME...MOT...LOC 2205Z 240DEG 26KT 3902 8523

Campbell
Special weather statement, Jul 16, 6:27 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
627 PM EDT Fri Jul 16 2021

INZ073>075-KYZ091-OHZ077-162300-
Ripley IN-Ohio IN-Dearborn IN-Boone KY-Hamilton OH-
627 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHEASTERN RIPLEY...
DEARBORN...NORTHERN BOONE AND WEST CENTRAL HAMILTON COUNTIES UNTIL
700 PM EDT...

At 626 PM EDT, radar indicated a strong thunderstorm over Dillsboro,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...

Locations impacted include...
Florence, Lawrenceburg, Greendale, Aurora, Rising Sun, Oakbrook,
Bright, Burlington, Hidden Valley, Milan, Dillsboro, Shawnee, Moores
Hill, Guilford, Wilmington, Logan, Manchester, French, Sunman and
Hartford.

This includes the following Interstates...
 I-74 in Indiana between mile markers 160 and 167.
 I-75 in Kentucky near mile marker 181.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3915 8527 3931 8498 3931 8492 3900 8463
      3890 8511
TIME...MOT...LOC 2226Z 248DEG 26KT 3905 8506

Campbell
Special weather statement, Jul 16, 6:31 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
631 PM EDT Fri Jul 16 2021

INZ066-073-074-162300-
Franklin IN-Ripley IN-Dearborn IN-
631 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN...NORTHEASTERN
RIPLEY AND NORTHWESTERN DEARBORN COUNTIES UNTIL 700 PM EDT...

At 631 PM EDT, radar indicated a strong thunderstorm near Batesville,
moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Batesville, Oldenburg, Sunman, St. Leon, Napoleon, Cedar Grove,
Huntersville, Dover, Ballstown, Penntown, Weisburg, Lawrenceville,
Saint Peter and New Alsace.

This includes I-74 in Indiana between mile markers 145 and 166.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3925 8533 3927 8530 3934 8530 3940 8493
      3926 8491 3916 8494 3915 8534
TIME...MOT...LOC 2231Z 270DEG 20KT 3924 8525

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:04 PM EDTSpecial Weather StatementILNWayne26 min
Jul 16, 3:27 AM EDTFlash Flood WatchILNDearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more29 hr
Jul 16, 12:19 PM EDTSevere Thunderstorm WarningILNFranklin, Ripley26 min
Jul 16, 12:42 PM EDTSevere Thunderstorm WarningILNRipley33 min
Jul 16, 12:58 PM EDTSpecial Weather StatementILNRipley47 min
Jul 16, 1:18 PM EDTSpecial Weather StatementILNRipley27 min
Jul 16, 1:25 PM EDTSpecial Weather StatementILNDearborn35 min
Jul 16, 1:43 PM EDTSpecial Weather StatementILNFranklin32 min
Jul 16, 1:58 PM EDTSpecial Weather StatementILNSwitzerland32 min
Jul 16, 2:04 PM EDTSpecial Weather StatementILNOhio26 min
Jul 16, 2:11 PM EDTSevere Thunderstorm WarningILNOhio, Switzerland49 min
Jul 16, 6:06 PM EDTSpecial Weather StatementILNDearborn, Ripley24 min
Jul 16, 6:27 PM EDTSpecial Weather StatementILNDearborn, Ohio33 min
Jul 16, 6:31 PM EDTSpecial Weather StatementILNFranklin29 min
Jul 16, 6:39 PM EDTAreal Flood AdvisoryILNWayne112 min
Jul 16, 7:34 PM EDTAreal Flood AdvisoryILNFranklin, Union54 min
Jul 16, 1:15 PM EDTSpecial Weather StatementILNLewis30 min
Jul 16, 2:36 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton39 min
Jul 16, 3:08 PM EDTSevere Thunderstorm WarningILNCampbell24 min
Jul 16, 3:50 PM EDTSpecial Weather StatementILNMason, Robertson25 min
Jul 15, 8:27 PM EDTSpecial Weather StatementILNDarke33 min
Jul 16, 12:54 PM EDTSpecial Weather StatementILNHighland36 min
Jul 16, 1:21 PM EDTSpecial Weather StatementILNClinton24 min
Jul 16, 1:48 PM EDTSpecial Weather StatementILNPreble27 min
Jul 16, 2:06 PM EDTSpecial Weather StatementILNButler24 min
Jul 16, 2:07 PM EDTSpecial Weather StatementILNScioto38 min
Jul 16, 2:18 PM EDTSpecial Weather StatementILNMontgomery27 min
Jul 16, 2:27 PM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery48 min
Jul 16, 2:30 PM EDTSevere Thunderstorm WarningILNButler, Clinton, Greene, Montgomery, Warren45 min
Jul 16, 2:48 PM EDTSpecial Weather StatementILNClinton27 min
Jul 16, 3:05 PM EDTSevere Thunderstorm WarningILNClinton, Highland, Warren25 min
Jul 16, 3:08 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Madison34 min
Jul 16, 3:14 PM EDTSpecial Weather StatementILNPike16 min
Jul 16, 3:15 PM EDTSpecial Weather StatementILNBrown15 min
Jul 16, 3:30 PM EDTSpecial Weather StatementILNHighland30 min
Jul 16, 3:32 PM EDTSpecial Weather StatementILNFranklin28 min
Jul 16, 3:57 PM EDTSpecial Weather StatementILNHighland33 min
Jul 16, 4:03 PM EDTSpecial Weather StatementILNLicking27 min
Jul 16, 4:16 PM EDTSpecial Weather StatementILNRoss29 min
Jul 16, 4:21 PM EDTSpecial Weather StatementILNLicking9 min
Jul 16, 4:39 PM EDTSpecial Weather StatementILNRoss36 min
Jul 16, 4:54 PM EDTAreal Flood AdvisoryILNAdams3 hr
Jul 16, 5:03 PM EDTSpecial Weather StatementILNAdams27 min
Jul 16, 5:23 PM EDTFlash Flood WarningILNAdams2 hr
Jul 16, 5:23 PM EDTSpecial Weather StatementILNPike37 min
Jul 16, 5:30 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Ross, Scioto30 min
Jul 16, 5:55 PM EDTSevere Thunderstorm WarningILNPike, Scioto18 min
Jul 16, 6:11 PM EDTAreal Flood AdvisoryILNPike, Scioto101 min
Jul 16, 7:12 PM EDTSpecial Weather StatementILNHamilton33 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2021Severe Thunderstorm Warnings in Kentucky, 2021Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.